# SDR SWAA070805

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 42,313 hours, 36,195 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT ELECTRICAL SMELL IN MID CABIN.  TURNED OFF GASPER FAN SMELL DISSIPATED.  REMOVED AND REPLACED GASPER FAN PER MM.
